• Users Online: 1108
  • Print this page
  • Email this page


 
 Table of Contents  
OPHTHALMIC IMAGE
Year : 2022  |  Volume : 2  |  Issue : 2  |  Page : 635

Choroidal detachment after intravitreal Razumab


Consultant Vitreo- Retina Surgeon, Little Flower Hospital and Research Center, Angamaly, Kerala, India

Date of Web Publication13-Apr-2022

Correspondence Address:
Remya M Paulose
Consultant Vitreo- Retina Surgeon, Little Flower Hospital and Research Center, Angamaly, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1196_21

Rights and Permissions

How to cite this article:
Paulose RM, Cherian T. Choroidal detachment after intravitreal Razumab. Indian J Ophthalmol Case Rep 2022;2:635

How to cite this URL:
Paulose RM, Cherian T. Choroidal detachment after intravitreal Razumab. Indian J Ophthalmol Case Rep [serial online] 2022 [cited 2022 May 26];2:635. Available from: https://www.ijoreports.in/text.asp?2022/2/2/635/342869



A 65-year-old woman presented with worsening of vision in the right eye 2 weeks following an uneventful intravitreal razumab injection for diabetic macular edema. Her vision had dropped to 20/100 from baseline 20/40. The anterior segment was normal and the intraocular pressure was 15 mmHg. A clinical diagnosis of the right eye choroidal detachment (CD) was made.

The occurrence of CD following intravitreal Anti Vascular Endothelial Growth Factor (anti-VEGF) injection is a very rare entity.[1] Although the pathogenesis is unknown, it could be attributed to the inflammatory reaction of the anti-VEGF agent. This case highlights the importance of close follow-up of patients who undergo intravitreal injections. Since the CD involved two quadrants temporally [Figure 1], it seemed prudent to withhold further injections till the detachment subsided. The medical management with topical steroids and cycloplegic resulted in a complete resolution of the CD.
Figure 1: Fundus picture of the right eye 2 weeks following intravitreal anti-VEGF injection for clinically significant macular edema. Note the dome-shaped choroidal elevations in the inferotemporal and superotemporal quadrants

Click here to view


Additional contribution

We thank the patient for granting permission to publish this information.

Declaration of patient consent

The authors certify that they have obtained all appropriate patient consent forms. In the form the patient(s) has/have given his/her/their consent for his/her/their images and other clinical information to be reported in the journal. The patients understand that their names and initials will not be published and due efforts will be made to conceal their identity, but anonymity cannot be guaranteed.

Financial support and sponsorship

Nil.

Conflicts of interest

There are no conflicts of interest.



 
  References Top

1.
Meyer CH, Brinkmann CK, Helb HM. Choroidal detachment after an uneventful intravitreal injection. J Ocul Pharmacol Ther 2010;26:305-7.  Back to cited text no. 1
    


    Figures

  [Figure 1]



 

Top
 
 
  Search
 
Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
Access Statistics
Email Alert *
Add to My List *
* Registration required (free)

 
  In this article
References
Article Figures

 Article Access Statistics
    Viewed98    
    Printed4    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    

Recommend this journal


[TAG2]
[TAG3]
[TAG4]